Gasking's proof

Grey, W. (2000) Gasking's proof. Analysis, 60 268: 368-370. doi:10.1111/1467-8284.00257


Author Grey, W.
Title Gasking's proof
Journal name Analysis   Check publisher's open access policy
ISSN 0003-2638
Publication date 2000-01-01
Sub-type Article (original research)
DOI 10.1111/1467-8284.00257
Volume 60
Issue 268
Start page 368
End page 370
Total pages 3
Place of publication Oxford
Publisher Blackwell
Language eng
Subject C1
440107 Metaphysics
780199 Other
220309 Metaphysics
Keyword Philosophy
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Historical and Philosophical Inquiry
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 10 Jun 2008, 21:16:37 EST